# SDR F3LA201908070060

- Difficulty date: July 17, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347112320300
- Condition: Corroded
- Location: Frame 68
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM FR 68, -Y765,  HAD CORROSION ON TOP SURFACE NEAR ATTACHMENT HOLES.   REMOVED AND REPLACED FLOORBEAM AT FR68 -Y765 IAW SRM 51-72-11-911-001
